# SDR UPS03240255

- Difficulty date: February 21, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Casting
- Condition: Corroded
- Location: Lt O/B Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  LT O/B AILERON TAB FIRST & SECOND FROM O/B HINGE CASTINGS HAVE PITTING CORROSION.  HINGE CASTINGS REPLACED IAW MM 27-10-19.
